# SDR 96ZZZX327

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310VA
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 6549837503
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AM OF SEPTEMBER 28, 1995, MX REPORT OF RUDDER ATTACH POINT WEB ASSY BEING CRACKED UPON INSPECTION FOR RUDDER INSTALLATION.  (RUDDER ATTACH POINT NR 2).  UPON FURTHER INVESTIGATION, FOUND MX PROCEDURES FOR REMOVAL OF RUDDER WERE NOT STRICTLY ADHERED TO.  THE REMOVAL CALLS FOR THE LOCK-OUT OF THE MANUAL OVERRIDE LEVER ON THE STANDBY AND HYDRAULIC MODULAR PACKAGES IN THE OFF POSITION, AND THE DISCONNECTION OF ELECTRICAL CONNECTORS FROM FLIGHT CONTROLS A AND B SHUT-OFF VALVES.  AIRCRAFT TOTAL TIME, 37,835.5 HOURS.  TOTAL CYCLES, 52,921.
